MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063303060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this event pertains to one of three gemini baskets used in the same procedure.It was reported to boston scientific corporation that three gemini stone retrieval baskets were used in the ureter during a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, one of the wires on the basket broke while capturing a stone.The same issue occurred with two other baskets.The procedure was completed with another gemini device.There were no patient complications as a result of this event.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10286107
Report Number3005099803-2020-02753
Device Sequence Number2853029
Product Code FFL
UDI-Device Identifier08714729074304
UDI-Public08714729074304
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model NumberM0063303060
Device Catalogue Number330-306
Device Lot Number0025412166
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1